# SDR A6WA201240112

- Difficulty date: December 14, 2011
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 27,644 hours, 26,780 cycles
- Engine: Ge CF343B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER CORE COWL OUTER SKIN CHAFED BY FWD LATCHES LT LOWER CORE COWL OUTER SKIN.  REPAIRED IAW CMM 71-12-01-300-822.  REPAIRE NR SR104.
